| Model Number |
02.12.0214FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 january 2023: lot 186009: (b)(4) items manufactured and released on 30-oct-2018.Expiration date: 2023-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting instability and anterior knee pain and the cause is unknown.At about 8 months from primary the surgeon revised the insert and resurfaced the patient's natural patella.The surgery was completed successfully.